# SDR PCAA0107074

- Difficulty date: July 28, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 31,560 hours, 34,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDT- DURING ROUTINE MAINTENANCE VISIT FORWARD RIGHT FLOOR SECTION EMERGENCY LIGHT AFT BULB IN MID LEFT EXIT AND FORWARD LEFT EXTERIOR EGRESS LIGHT FOUND INOPERATIVE.  JUMPER REPLACED BETWEEN LIGHT STRIPS AT ROW 7 FOR INTERIOR LIGHT DISCREPANCY.  RELAMPED EMERGENCY EGRESS LIGHT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
